MAUDE Adverse Event Report: Integra LifeSciences Switzerland SAR CERTAS PLUS INLINE WITH SIPHON 828807PL; Bactiseal

Integra LifeSciences Switzerland SAR CERTAS PLUS INLINE WITH SIPHON 828807PL; Bactiseal
Catalog Number 828807PL
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code Headache (1880)
Date of Event 07/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A sales representative stated: "patient is a 68-year-old man with normal pressure hydrocephalus.He was shunted in december 2025 and has been having unpredictable responses to valve changes ever since.Patient had subdurals that had to be managed, but not surgically.Recently, his ventricles had collapsed down with small extra axial collections.The physician turned the valve off to 8 and his ventricles remained collapsed with small extra axial collections.He was neurologically doing very well but was having low pressure headaches." "the physician assumed that the valve was defective now that it was set at 8 and the ventricles were not filling up.He felt the valve was probably just staying open and continued to drain.Ultimately, with the postural headaches continuing, the physician really didn't like looking at slit ventricles and small axials so with the hypothesis of the defective valve, the valve being stuck open, despite being set at 8, the physician put him on the schedule to replace what he thought was a defective valve.That was scheduled for next week, but yesterday on (b)(6), he came in with asymptomatic hydro.Images were close to his pre-op scan.The physician reprogrammed the valve to 7 and today, on (b)(6), his ventricles are normal." "the physician still explanted the valve with the hypothesis that it was intermittently working.He believed it started working by itself.He thinks it has been stuck in the open position since january, so he took it out.After removing it, he benches tested it with a manometer, went at a setting of 7 manometers slowly dropped to between 15 and 16 centimeters of water.The physician thinks the valve is working now." "ultimately he thinks that it has not been working for several months.His hypothesis is that it has been stuck open, despite being set at 8 for months.Then, for reasons that he is ¿equally befuddled about, it shut down and started working again.¿ the rest of his shunt is working (distal and ventricular catheters).".
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.

Brand Name
CERTAS PLUS INLINE WITH SIPHON 828807PL
Common Device Name
Bactiseal
Manufacturer (Section D)
Integra LifeSciences Switzerland SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
Integra LifeSciences Switzerland SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
+1(609)936-2319
MDR Report Key50175253
Report Number3013886523-2026-00198
Device Sequence Number15521410
Product Code JXG
UDI-Device Identifier10381780535430
UDI-Public(01)10381780535430(11)251114(17)261031(10)7624127
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K223330
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Catalogue Number828807PL
Device Lot Number7624127
Date Returned to Manufacturer08/21/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale